Alert archive / Arkansas / Flash Flood Warnings in 2001
Flash Flood Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Feb 13, 2001, 6:00 PM CST for Lonoke County, Monroe County, Prairie County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Feb 13, 2001, 6:00 PM CST (00:00 UTC)
- Expired
- Feb 13, 2001, 8:00 PM CST
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
Counties Lonoke County, AR, Monroe County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLZK 140002
FFWLIT
ARC085-095-117-140200-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
600 PM CST TUE FEB 13 2001
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LONOKE COUNTY IN CENTRAL ARKANSAS
MONROE COUNTY IN EASTERN ARKANSAS
PRAIRIE COUNTY IN CENTRAL ARKANSAS
* UNTIL 800 PM CST
* AT 558 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF MODERATE TO OCCASIONALLY HEAVY RAINFALL EXTENDING
ACROSS WESTERN MONROE...AND SOUTHERN PRAIRIE AND LONOKE COUNTIES.
DOPPLER RADAR HAS ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAS
FALLEN OVER THE SOUTHERN PARTS OF THESE COUNTIES. THERE HAVE BEEN
SEVERAL REPORTS OF FLOODED ROADWAYS ACROSS THESE AREAS.
DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD THE WATER DEPTH
MAY BE TO GREAT FOR SAFE PASSAGE. IT ONLY TAKES ABOUT TWO FEET OF
MOVING WATER TO CARRY A CAR DOWNSTREAM.
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LITTLE ROCK.
LAT...LON 3479 9113 3444 9107 3460 9144 3451 9170
3452 9202 3485 9205 3482 9152
$$
46/44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Feb 13, 2:38 PM CST, 3 hours 22 minutes earlier.
Area forecast discussion, Feb 13, 2:38 PM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 238 PM CST TUE FEB 13 2001 PREFER AVN MODEL ALTHOUGH CONFIDENCE IS LOW. WILL THEREFORE FIGURE ON WARM FRONT TO CONTINUE MOVING NORTHWARD ACROSS LOUISIANA TONIGHT AND INTO ARKANSAS WEDNESDAY. MEANWHILE A COLD FRONT WILL APPROACH BENTON COUNTY IN NORTHWEST ARKANSAS WEDNESDAY AFTERNOON. BY WEDNESDAY NIGHT THE COLD FRONT WILL HAVE MOVED INTO THE NORTHWEST CORNER. IT WILL THEN MOVE OVER CENTRAL ARKANSAS AROUND MIDNIGHT WEDNESDAY AND EXTEND FROM NEAR JONESBORO TO TEXARKANA AROUND 06Z THURSDAY. BY THURSDAY MORNING AROUND SUNRISE THE COLD FRONT SHOULD LIE NORTHEAST TO SOUTHWEST ACROSS THE SOUTHEASTERN QUARTER OF ARKANS|AS. TEMPERATURES WILL BE TRICKY TO PINPOINT AND HIGHLY DEPENDENT ON ACTUAL TIMING OF FRONT. RAIN MAY BE HEAVY AT TIMES. THUNDERSTORMS ARE POSSIBLE THURSDAY AHEAD OF THE FRONT. .LIT...NONE. 38
Nearby
Flash Flood Warnings in Arkansas, 2001Every flash flood warning in 2001
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.